# SDR UPS02837878

- Difficulty date: March 6, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L1 DOOR UPPER FWD PAN IS CRACKED IN CORNER, STA 25 LONG 10L.  CUT OUT CRACK, NDT VERIFIED NO CRACK.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1D.
